# SDR F3LA200800141

- Difficulty date: April 10, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N948FR
- Make and model: Airbus A319-111
- Aircraft serial: 2836
- Aircraft time: 6,539 hours, 2,914 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 32511021
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREDEPARTURE CABIN CHECK THE FLIGHT CREW REPORTED THE EMERGENCY EXIT LIGHT AT ROW 11 ABC WAS INOPERATIVE.  MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND WIRE 3351-1021 OPEN AT CONNECTOR AT 11WLA PIN F TO TERMINAL BLOCK 7725VT BLOCK 3.  MAINTENANCE REPAIRED THE WIRE IN ACCORDANCE WITH ESPM 20-51-21.  FOLLOWING COMPLETION OF THE REPAIR THE SYSTEM OPERATIONALLY CHECKED OKAY.
